# SDR HAIHEEA9361

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Condition: Failed
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED INDICATOR.   PRESSURE REMAIN AT ZERO.
